Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 271, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 14, 2015, 1:13 PM EDT for Putnam County, Indiana. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 1:13 PM EDT (17:13 UTC)
- Expired
- Jul 15, 2015, 3:11 PM EDT
- In force
- 26 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Putnam County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Raccoon Creek near Fincastle (FINI3). The gauge peaked at 11.17 ft at Jul 14, 2015, 12:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03340800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
686
WGUS43 KIND 141713
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT TUE JUL 14 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Big Raccoon Creek...
.Significant to near significant river flooding will develop along
the Muscatatuck...White and East Fork White Rivers in southern
Indiana by the weekend. Flood crests will approach those seen in
July 1979. In central Indiana...widespread flooding will prevail
through Thursday. Flooding is not expected along the upper White
River from the Muncie area through the Ravenswood area.
The latest round of storms dumped 2 to more than 6 inches of
rainfall on a wet central and southeast Indiana during Monday and
Monday night. Much of this area has now received 5 to over 12 inches
of rainfall during the past week.
Flooding will last from a few days on small streams to passed July 24
in southwest Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC133-150513-
/O.NEW.KIND.FL.W.0271.150714T1713Z-150715T1911Z/
/FINI3.1.ER.150714T1500Z.150715T0200Z.150715T1311Z.UU/
113 PM EDT TUE JUL 14 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Big Raccoon Creek near Fincastle.
* until Wednesday afternoon.
* At 12:30 PM Tuesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by
tonight. The river will fall below flood stage tomorrow late
morning.
* At 11.0 feet...Lowland flooding in progress along portions of Big
Raccoon Creek.
&&
LAT...LON 3987 8687 3985 8693 3980 8697 3980 8694
3984 8690 3987 8685
$$1 follow-up statement
909
WGUS83 KIND 150007
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT TUE JUL 14 2015
...Flood Warnings are no longer in effect for portions of the
following creeks in Indiana...
Big Raccoon Creek...Haw Creek...White Lick Creek...Wildcat Creek...
Flood waters have subsided on various creeks as drying continues,
following rounds of showers and thunderstorms that largely
ended early this morning, and as runoff moves downstream.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC005-150037-
/O.CAN.KIND.FL.W.0264.000000T0000Z-150715T0007Z/
/HCCI3.2.ER.150714T0555Z.150714T1046Z.150714T2107Z.NO/
807 PM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The Haw Creek near Clifford 1.2 SE.
* At 7:31 PM Tuesday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5:07 PM Tuesday.
* Forecast...The river will continue to fall to 9.2 feet by tomorrow
morning.
&&
LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
3923 8587 3926 8585
$$
INC133-150037-
/O.CAN.KIND.FL.W.0271.000000T0000Z-150715T1911Z/
/FINI3.1.ER.150714T1500Z.150714T1630Z.150714T1824Z.UU/
807 PM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The Big Raccoon Creek near Fincastle.
* At 7:30 PM Tuesday the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 2:24 PM Tuesday.
* Forecast...The river will continue to fall to 7.4 feet by tomorrow
morning.
&&
LAT...LON 3987 8687 3985 8693 3980 8697 3980 8694
3984 8690 3987 8685
$$
INC063-109-150037-
/O.CAN.KIND.FL.W.0250.000000T0000Z-150715T0007Z/
/MOOI3.2.ER.150712T1128Z.150712T1600Z.150714T2047Z.UU/
807 PM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The White Lick Creek at Mooresville.
* At 7:30 PM Tuesday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 4:47 PM Tuesday.
* Forecast...The river will continue to fall to 16.3 feet by tomorrow
morning.
&&
LAT...LON 3968 8640 3955 8638 3949 8640 3948 8638
3956 8634 3967 8638
$$
INC157-150037-
/O.CAN.KIND.FL.W.0261.000000T0000Z-150715T0007Z/
/LYTI3.1.ER.150713T2227Z.150714T1100Z.150714T2252Z.UU/
807 PM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The Wildcat Creek near Lafayette.
* At 7:45 PM Tuesday the stage was 9.9 feet.
* Forecast...No forecast is available for this location.
* Flood stage is 10.0 feet.
&&
LAT...LON 4050 8645 4045 8682 4048 8687 4046 8689
4042 8681 4047 8645
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 14, 10:58 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 14, 10:58 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1058 AM EDT TUE JUL 14 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 422 AM EDT TUE JUL 14 2015 ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .NEAR TERM /TODAY/... ISSUED AT 1037 AM EDT TUE JUL 14 2015 PUSHED BACK POPS A COUPLE OF HOURS AND REDUCED SKY GRIDS AS CLOUD COVER IS VIRTUALLY NIL AT THIS TIME...BUT WILL INCREASE AS CONVECTIVE TEMPERATURES ARE REACHED LATER TODAY. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 422 AM EDT TUE JUL 14 2015 THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST AREA BY 0Z. WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO ANTECEDENT CONDITIONS. HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH THE DAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 422 AM EDT TUE JUL 14 2015 HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS IN THE UPPER 70S TO LOWER 80S. ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 148 AM EDT TUE JUL 14 2015 MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT WITH TIMING ERRORS POSSIBLE. 850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES. && .AVIATION /DISCUSSION FOR THE 141500Z TAF UPDATE/... ISSUED AT 1058 AM EDT TUE JUL 14 2015 ONLY MINOR CHANGES NEEDED FOR MORNING UPDATE. MAINLY CLEAR SKIES CURRENTLY WITH SUBSIDENCE ACROSS THE AREA. ALREADY SEEING AREA OF BETTER MOISTURE EXPANDING SOUTH FROM THE GREAT LAKES AHEAD OF THE UPPER WAVE AND SURFACE BOUNDARY. EXPECT CU TO FORM AROUND OR SHORTLY AFTER MIDDAY WITH SCATTERED CONVECTION DEVELOPING THIS AFTERNOON. 12Z DISCUSSION FOLLOWS. MORE THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON AHEAD OF AN UPPER WAVE AND ALONG OLD CONVECTIVE BOUNDARIES. HOWEVER...NOT CONFIDENT ENOUGH ON COVERAGE TO INCLUDE MORE THAN VCTS FROM A FEW HOURS. RAPID REFRESH HAS DEVELOPMENT AROUND 18Z...AND THE STORMS SHOULD BE OVER WITH BEFORE 00Z. MEDIUM CONFIDENCE THAT VFR CONDITIONS WILL DETERIORATE TO MVFR OR WORSE AFTER 06Z PER MODEL RH TIME SECTIONS AND UPSTREAM OBS. FRONTAL SYSTEM TO DROP SOUTH OVER THE TERMINALS THIS AFTERNOON WHICH WILL BRING A SHIFT FROM SOUTHWEST TO NORTHWEST AND NORTH WINDS. COULD SEE A FEW GUSTS TO AROUND 20 KNOTS THIS AFTERNOON AWAY FROM THUNDERSTORMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ038>042- 046>049-053>057-061>065-068>072. && SYNOPSIS...CP NEAR TERM...CP/NIELD SHORT TERM...CP LONG TERM...MK AVIATION...MK/RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 14, 6:01 AM EDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 601 AM EDT TUE JUL 14 2015 INZ021-028>031-035>049-051>057-060>065-067>072-151015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 601 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE STORMS ARE POSSIBLE TODAY. FLOODING PROBLEMS CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL...FLASH FLOODING...ISOLATED TORNADOES AND FREQUENT LIGHTNING. RIVER FLOODING. TIMING: HIGHEST SEVERE WEATHER CHANCES 1-7 PM. FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND INTERACT WITH AN UNSTABLE AIR MASS TO BRING THUNDERSTORMS...SOME SEVERE...TO CENTRAL INDIANA. ANY ADDITIONAL RAINFALL ON SATURATED GROUND AND ALREADY FLOODING CREEKS...STREAMS AND RIVERS WILL EXACERBATE AND EXTEND FLOOD PROBLEMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG AREA RIVERS UNTIL FURTHER NOTICE. THUNDERSTORM CHANCES WILL RETURN TO THE AREA THURSDAY NIGHT AND CONTINUE THROUGH MONDAY. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH MONDAY. DISCUSSION: HIGH PRESSURE WILL BRING A BREAK FROM THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. A MORE ACTIVE PATTERN WILL RETURN THURSDAY NIGHT...ALTHOUGH CHANCES FOR ORGANIZED SEVERE WEATHER ARE STILL UNCERTAIN. FOR MORE INFORMATION ON RIVER FLOODING SEE THE LATEST HYDROLOGIC STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Jul 14, 11:59 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1159 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TORNADO 3 ESE PINE VILLAGE 40.44N 87.21W
07/13/2015 WARREN IN TRAINED SPOTTER
EF0 BASED ON TRAINED SPOTTER SITING IN CORNFIELDS
&&
MDRLocal storm report, Jul 14, 12:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 4 NE COLUMBUS 39.25N 85.86W
07/14/2015 M4.35 INCH BARTHOLOMEW IN TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.